×

Found 51,370 Documents (Results 1–100)

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
MSC:  41Axx 42Bxx 46Exx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software